Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Some commentary on Atle Selberg’s mathematics
HTML articles powered by AMS MathViewer

by D. Hejhal and P. Sarnak PDF
Bull. Amer. Math. Soc. 45 (2008), 485-487 Request permission
    [S]S A. Selberg, Collected Papers, vols. 1 and 2, Springer-Verlag, 1989 and 1991.

Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 01A60, 01A65
  • Retrieve articles in all journals with MSC (2000): 01A60, 01A65
Additional Information
  • D. Hejhal
  • Affiliation: School of Mathematics, University of Minnesota, Minneapolis, Minnesota 55455, and Department of Mathematics, Uppsala University, S-75106 Uppsala, Sweden
  • Email:
  • P. Sarnak
  • Affiliation: School of Mathematics, Institute for Advanced Study, Princeton, New Jersey 08540, and Department of Mathematics, Princeton University, Princeton, New Jersey 08544
  • MR Author ID: 154725
  • Email:
  • Received by editor(s): June 27, 2008
  • Published electronically: July 3, 2008
  • © Copyright 2008 American Mathematical Society
  • Journal: Bull. Amer. Math. Soc. 45 (2008), 485-487
  • MSC (2000): Primary 01A60, 01A65
  • DOI:
  • MathSciNet review: 2434344